Mathematische Zeitschrift

, Volume 131, Issue 3, pp 213–217 | Cite as

On the maximum eigenvalue of a reducible non-negative real matrix

  • Christopher D. H. Cooper


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Dulmage, A.L., Mendelsohn, N.S.: The exponent of a primitive matrix. Canadian math. Bull.5, 241–244 (1962).Google Scholar
  2. 2.
    Gantmacher, F.R.: The Theory of Matrices (vol. 2). New York: Chelsea 1964.Google Scholar
  3. 3.
    Rosenblatt, D.: On the graphs and asymptotic forms of finite Boolean relation matrices and stochastic matrices. Naval Res. Logist. Quart.,4, 151–167 (1957).Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Christopher D. H. Cooper
    • 1
  1. 1.Macquarie UniversityNorth RydeAustralia

Personalised recommendations